, Volume 7, Issue 4, pp 357-374

The Sweeping Processes without Convexity

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the sweeping processes in a Hilbert space which are generated by a closed not necessarily convex moving set. A technique is developed, based on measurability properties of normal cones, in order to prove existence of solutions. Some existence results are proved, with or without hypothesis of compactness; moreover, under suitable assumptions, uniqueness and regularity properties are established. In particular, the well-known results of Moreau are extended to a class of not necessarily convex (called ϕ-convex) sets.